# SDR SWAA2023112415594

- Difficulty date: October 28, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,977 hours, 27,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT INTERCOSTAL CRACKED AT BS 321; LBL 46; WL 208<[01] REMOVED AND REPLACED FLOOR SUPPORT INTERCOSTAL BS 321 LBL 46 WL 208 IAW SRM 51-40-05 AND DWG 141A5400;[02] VERIFIED CORRECTIVE ACTION COMPLETE; WITH MEASUREMENTS.
